# SDR GR4211162017001

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 12,562 hours, 4,339 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 1159CS52122403
- Condition: Corroded
- Location: Vertical Stab
- Part time: 12,562 hours, 4,339 cycles
- Component: Vertical Stab, Fokker
- Component part number: 1159CS50003805
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE VERTICAL STABILIZER HORIZONTAL ATTACH FITTINGS TO HAVE CORROSION INSIDE SPHERICAL BEARING INSIDE DIAMETER.
